# SDR 20000626SH015

- Difficulty date: June 13, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N951CC
- Make and model: Cessna 182Q
- Aircraft serial: 18266998
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Part number: 0700099138
- Condition: Broken
- Location: Manifold/Firewal
- Part time: 13,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD PRESSURE LINE WAS FOUND BROKEN AFTER PILOT REPORTED GAUGE READING AMBIENT PRESSURE.  POSSIBLE CAUSE, HIGH PART TOTAL TIME.  (X)
